# SDR FDEA201611304292

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE162
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE, UPPER T/E SURFACE CHAFED AT INBD END.   REPAIRED AND APPLIED EXTERIOR COATINGS IAW SRM 57-50-80. REPAIR 2, PARA 2.
